# SDR 96ZZZX5122

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8147B
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8013048
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Te Rudder
- Part time: 6,913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE NOTICED IN SKIN OF RUDDER POSSIBLY DUE TO FATIGUE OVER TIME.  REMOVED SKIN, NO INTERNAL DAMAGE FOUND.  NEW SKIN INSTALLED.  CRACK LENGTHS APPROXIMATELY 1 INCH.
